# SDR CALA2023062301999

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737-900ER
- Aircraft serial: 33531
- Aircraft time: 44,179 hours, 15,518 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: P6340012
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

32607201 CREW ADVISED VIA ACRAS (SEE ATTACHED PHOTOS) CREW FOLLOWED QRH LANDING GEAR COMMANDED UP, NOSE GEAR, LEFT GEAR AND RIGHT GEAR REF FIM 32-30 TASK 815. VISUALLY INSPECTED MANUAL EXT DOOR REMOVED AND REPLACED MANUAL EXT SWITCH PER AMM 32-34-11. THAT INSTRUCTED TO OPEN/CLOSE MANUAL GEAR EXTENSION ACCESS DOOR GREEN AND RED LIGHTS ARE ON SWITCH, DOOR AND SWITCH APPEAR NORMAL. CLICK IS HEARD AND FELT ADJUSTMENT OF SWITCH PERFORMED PER AMM 32-34-00. FINAL OPS CHECK AND GEAR RETRACTED NORMALLY. PRIOR TO DOOR BEING CLOSED ALL THE WAY. HAS PREVIOUS HISTORY. STILL REQUIRED. PARTS USED:  29-3234-3-0010,QTY :1 ADD EMP:U354047 PREFORMED MANUAL EXTENSION AND NORMAL GEAR RETACT AND EXTENSION IAW AMM 32-34-00-730-801 AND 32-32-00-710-801 NO DEFECTS NOTED AT THIS TIME ADD EMP:U075381
